Most reliable double loop networks in survival reliability

X. D. Hu, F. K. Hwang, Wen-ching Winnie Li

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

Double loop networks have been intensively studied as interconnecting networks. However, the reliability analysis of such networks has hit a snag since the usual measure of reliability, the graph connectivity, is completely powerless as all double loops, if connected, are 2‐connected. Recently, Hwang and Li introduced a new analysis by partitioning cutsets into isolated and nonisolated ones and gave results on both types. Along the same line, we extent their results to the survival reliability model by showing that when each node fails independently with a very small probability, G(1, 1 + [n/2]) is the most reliable connected double loop network except when n = 3 and 9, in which case G(1, 2) is the most reliable. © 1993 by John Wiley & Sons, Inc.

Original languageEnglish (US)
Pages (from-to)451-458
Number of pages8
JournalNetworks
Volume23
Issue number5
DOIs
StatePublished - Jan 1 1993

All Science Journal Classification (ASJC) codes

  • Software
  • Information Systems
  • Hardware and Architecture
  • Computer Networks and Communications

Fingerprint Dive into the research topics of 'Most reliable double loop networks in survival reliability'. Together they form a unique fingerprint.

  • Cite this